Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 277, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2013, 5:39 PM CDT for Garfield County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 5:39 PM CDT (22:39 UTC)
- Expired
- Jul 24, 2013, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Garfield County, NE
The radar
The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 5:45 PM CDT | TSTM WND DMG | 11 Ne Burwell, NE | STRONG WIND GUSTS ESTIMATED TO 70 MPH UPROOTED A LARGE TREE THAT FELL ON A ROOF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
938
WUUS53 KLBF 242239
SVRLBF
NEC071-242330-
/O.NEW.KLBF.SV.W.0277.130724T2239Z-130724T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 PM CDT WED JUL 24 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 630 PM CDT
* AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
NORTHEAST OF BURWELL...AND MOVING SOUTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN GARFIELD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
&&
LAT...LON 4174 9896 4173 9896 4173 9904 4202 9907
4203 9885 4182 9876 4173 9877
TIME...MOT...LOC 2239Z 351DEG 27KT 4192 9895
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
250
WWUS53 KLBF 242247
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
547 PM CDT WED JUL 24 2013
NEC071-242330-
/O.CON.KLBF.SV.W.0277.000000T0000Z-130724T2330Z/
GARFIELD NE-
547 PM CDT WED JUL 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
GARFIELD COUNTY UNTIL 630 PM CDT...
AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
FORT HARTSUFF STATE PARK...AND MOVING SOUTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN GARFIELD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
&&
LAT...LON 4174 9896 4173 9896 4173 9904 4202 9907
4203 9885 4182 9876 4173 9877
TIME...MOT...LOC 2247Z 351DEG 27KT 4186 9894
HAIL...1.00IN
WIND...70MPH
$$
TAYLOR621
WWUS53 KLBF 242314
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
614 PM CDT WED JUL 24 2013
NEC071-242324-
/O.CAN.KLBF.SV.W.0277.000000T0000Z-130724T2330Z/
GARFIELD NE-
614 PM CDT WED JUL 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH OUT OF THE
WARNED AREA INTO VALLEY COUNTY...WHERE A SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT.
LAT...LON 4174 9896 4173 9896 4173 9904 4202 9907
4203 9885 4182 9876 4173 9877
TIME...MOT...LOC 2314Z 351DEG 27KT 4166 9890
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:41 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 24, 2:41 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 241 PM CDT WED JUL 24 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 239 PM CDT WED JUL 24 2013 MAIN FORECAST CHALLENGE IN THE SHORT TERM REVOLVES AROUND THUNDERSTORM CHANCES THROUGH THURSDAY AND ASSOCIATED RAINFALL AMOUNTS. STORMS HAVE ALREADY FORMED THIS AFTERNOON ALONG A WEAK BOUNDARY DRAPED ACROSS NORTHERN NEBRASKA. STORMS MAY CONTINUE TO INITIATE ALONG THIS BOUNDARY AND MOVE SOUTH DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY BE STRONG GIVEN DEEP LAYER SHEAR IN EXCESS OF 40 KTS AND MLCAPE VALUES AROUND 2000-2500 J/KG. EXPECTING THIS ACTIVITY TO WANE AS WE LOSE DIURNAL HEATING LATER THIS EVENING. THE NEXT ROUNDS OF PRECIP WILL HAVE MORE UPPER LEVEL SUPPORT AS A SHORTWAVE OVER WESTERN CO MOVES INTO THE AREA THIS EVENING...WITH ANOTHER STRONGER SHORTWAVE FURTHER WEST MOVING INTO THE AREA EARLY TOMORROW. LEE SIDE TROUGH WILL CONTINUE TO DEEPEN OVER EASTERN CO AND WY AND KEEP MOSTLY SOUTHEAST WINDS IN PLACE...BRINGING GULF MOISTURE AND DEWPOINTS AOA 60 TO THE AREA. UPPER LEVEL PACIFIC MOISTURE WILL MOVE OVER THE CENTRAL ROCKIES AND INTO THE HIGH PLAINS WHICH WILL RESULT IN PWATS BETWEEN 1.25-1.50 INCHES. MODELS ARE STILL IN DISAGREEMENT ON TIMING/PLACEMENT OF PRECIPITATION TONIGHT AND AS WE HEAD INTO THURSDAY MORNING...BUT OVERALL HAVE ENOUGH CONFIDENCE TO INTRODUCE LOW END LIKELY POPS TO PARTS OF THE SOUTHERN CWA EARLY TOMORROW MORNING AND INTO THE AFTERNOON. THE GFS AND SREF ARE MORE AGGRESSIVE WITH THEIR QPF AS COMPARED TO THE NAM AND EC. THE DEEPEST MOISTURE WILL GENERALLY STAY TO OUR SOUTH IN WESTERN KS...HOWEVER GIVEN SLOW STORM MOTION CANNOT RULE OUT LOCALIZED AREAS IN SOUTHWEST NEBRASKA SEEING AN INCH OR MORE OF RAINFALL THROUGH TOMORROW. SEVERE CHANCES WILL BE LOW ON THURSDAY WITH WEAK SHEAR IN PLACE AND CLOUD COVER LIMITING SFC DESTABILIZATION... HOWEVER CAA ALOFT THURSDAY AFTERNOON WILL HELP TO STEEPEN MID LEVEL LAPSE RATES WHICH MAY HELP SUPPORT A FEW STRONGER STORMS. EXPECTING PRECIP CHANCES TO SHUT DOWN FROM NORTHWEST TO SOUTHWEST THURSDAY EVENING AS LARGE SCALE SUBSIDENCE MOVES INTO THE CWA BEHIND AN ADVANCING COLD FRONT. THUNDERSTORM ACTIVITY WILL CONTINUE TO BUILD SOUTH OF THE AREA INTO THE DEEPER MOISTURE AND STRENGTHENING LLJ. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 239 PM CDT WED JUL 24 2013 PATTERN OVERALL REMAINS UNCHANGED THROUGH THE PERIOD...WITH A FEW EXCEPTIONS. ONE OF THOSE WILL BE A STRONG UPPER LEVEL LOW THAT WILL MATERIALIZE TO THE NORTH OF THE GREAT LAKES REGION. WHILE THIS WILL NOT AFFECT OUR WEATHER PRECIPITATION WISE...IT WILL DRIVE A COLD FRONT SOUTH THROUGH THE AREA FRIDAY. THIS WILL BRING PLEASANT TEMPERATURES...WITH HIGHS IN THE MID 70S TO MID 80S FRIDAY THROUGH THE WEEKEND. HEIGHTS RISE SLIGHTLY NEXT WEEK...WITH HIGH TEMPERATURES WARMING A FEW DEGREES INTO THE 80S FOR THE ENTIRE AREA. OTHERWISE...WE WILL CONTINUE TO HAVE WEAK UPPER LEVEL DISTURBANCES ROTATE AROUND THE SOUTHERN PLAINS UPPER LEVEL RIDGE. THESE WILL CONTINUE TO BRING PERIODIC CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1233 PM CDT WED JUL 24 2013 MAIN AVIATION CONCERNS FOR THE NEXT 24 HOURS CENTER AROUND THE CHANCE FOR THUNDERSTORMS IN WESTERN AND NORTH CENTRAL NEBRASKA LATER TODAY AND INTO THURSDAY MORNING. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEBRASKA PANHANDLE LATE THE AFTERNOON AND EVENING AND THEN BEGIN TO MOVE EAST INTO THE AREA. THERE IS ALSO A SLIGHT CHANCE THAT A FEW ISOLATED STORMS MAY DEVELOP IN NORTHERN NEBRASKA LATE THIS AFTERNOON AND EVENING...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN THE KVTN TAF AT THIS TIME. BEST CHANCE FOR SHOWERS AND STORMS WILL BE OVERNIGHT AND INTO THURSDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MARTIN LONG TERM...TAYLOR AVIATION...MARTIN
Hazardous weather outlook, Jul 24, 2:50 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 250 PM CDT WED JUL 24 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-252000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 250 PM CDT WED JUL 24 2013 /150 PM MDT WED JUL 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT ACROSS NORTHERN NEBRASKA WILL BE THE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE AS THEY MOVE SOUTHEAST TOWARD SOUTHWEST AND CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG STORMS CONTAINING SMALL HAIL AND GUSTY WINDS ARE POSSIBLE ACROSS MOST OF THE AREA THURSDAY. PERIODIC THUNDERSTORM CHANCES REMAIN IN THE FORECAST FRIDAY THROUGH TUESDAY...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jul 24, 3:50 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL STUART 42.60N 99.14W
07/24/2013 E1.00 INCH HOLT NE FIRE DEPT/RESCUE
&&
KNUTSVIGSpecial weather statement, Jul 24, 3:59 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 359 PM CDT WED JUL 24 2013 NEZ010-242145- HOLT NE- 359 PM CDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT COUNTY UNTIL 445 PM CDT... AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF SWAN LAKE...OR 29 MILES SOUTHWEST OF ONEILL...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AMELIA... SWAN LAKE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Local storm report, Jul 24, 4:10 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 3 NW STUART 42.63N 99.18W
07/24/2013 E1.00 INCH HOLT NE PUBLIC
&&
TKECKSpecial weather statement, Jul 24, 4:29 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 429 PM CDT WED JUL 24 2013 NEZ004-094-242215- SHERIDAN NE-WESTERN CHERRY NE- 329 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EASTERN SHERIDAN COUNTIES UNTIL 415 PM MDT... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTHEAST OF CLINTON...OR 17 MILES SOUTH OF GORDON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BILLYS LAKE... MORGAN LAKE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MARTIN
Special weather statement, Jul 24, 4:42 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 442 PM CDT WED JUL 24 2013 NEZ010-028-242230- GARFIELD NE-HOLT NE- 442 PM CDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOLT AND NORTHEASTERN GARFIELD COUNTIES UNTIL 530 PM CDT... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF AMELIA...OR 23 MILES SOUTHWEST OF ONEILL...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... AMELIA... SWAN LAKE... SUNFISH LAKE... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jul 24, 5:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 PM CDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 S SWAN LAKE 42.14N 99.09W
07/24/2013 E1.00 INCH HOLT NE PUBLIC
HAIL FELL FOR FIVE MINUTES.
&&
TKECKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:07 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant, Sheridan | 38 min |
| Jul 23, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 48 min |
| Jul 23, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 38 min |
| Jul 23, 8:54 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 36 min |
| Jul 23, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Jul 24, 3:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 45 min |
| Jul 24, 3:16 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 44 min |
| Jul 24, 3:36 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 39 min |
| Jul 24, 4:46 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 44 min |
| Jul 24, 4:56 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.